MathSciNet Relay Station
MathSciNet bibliographic data
MR111781 (22 #2642) 20.00 (55.00)
Fox, Ralph H. Free differential calculus. V. The Alexander matrices re-examined. Ann. of Math. (2) 71 1960 408–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement